# SDR SWAA2019080535617

- Difficulty date: July 29, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER CUT OUT CHORD VERTICAL ANGLE CORRODED AT BS. 294.5+3, WL 208.1.  R & R ANGLE STRAP PER SRM AND DWG.
